Journal of South China University of Technology (Natural Science Edition) ›› 2010, Vol. 38 ›› Issue (6): 55-59.doi: 10.3969/j.issn.1000-565X.2010.06.011

• Electronics, Communication & Automation Technology • Previous Articles     Next Articles

Complete Controllability of Nonlinear Integrodifferential Stochastic Systems

Dai Xi-sheng  Deng Fei-qi   

  1. School of Automation Science and Technology,South China University of Technology,Guangzhou 510640,Guangdong,China
  • Received:2009-07-07 Revised:2009-09-02 Online:2010-06-25 Published:2010-06-25
  • Contact: 戴喜生(1976-),男,博士生,主要从事随机控制理论及其应用研究. E-mail:mathdxs@163.com
  • About author:戴喜生(1976-),男,博士生,主要从事随机控制理论及其应用研究.
  • Supported by:

    国家自然科学基金资助项目(60874114)

Abstract:

In order to establish criteria for the controllability of general nonlinear stochastic systems,the sufficient condition for the complete controllability of a class of neutral nonlinear integrodifferential stochastic systems is determined by introducing a controllability operator,constructing suitable feedback control and using the Banach fixed-point theorem.The results show that the systems are completely controllable when the Lipschitz coefficients of nonlinear and neutral terms are both small enough.The applicability of the obtained results is finally verified by an example.

Key words: stochastic systems, controllability, Banach fixed-point theorem